# SDR SWIA20240816

- Difficulty date: August 16, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SIDE POST SUPPORT CRACKED AT STGR12R AS MARKED     (C-CHECK RO 11/7/2024)    REMOVED AND REPLACED THE RIGHT WINDSHIELD SIDE POST SUPPORT CRACKED AT STGR12R REF DWG 601R34032 REV V AND CRJ200 SRM 51-42-06.PRESSURE LEAKCHECK GOODCOMPLIED WITH 51-900-1003-SKY
